Alert archive / Georgia / Severe Thunderstorm Warnings in 2025

Severe Thunderstorm Warning 232, NWS Atlanta, GA

June 6, 2025Bartow County, Gordon County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jun 6, 2025, 9:14 PM EDT for Bartow County, Gordon County, Georgia. It was in force for 18 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 6, 2025, 9:14 PM EDT (01:14 UTC)
Expired
Jun 6, 2025, 9:32 PM EDT
In force
18 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Bartow County, GA, Gordon County, GA

The radar

The Atlanta radar (KFFC), 124 km from the middle of the area, began a volume at 01:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 1.2 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2025-06-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1371 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2025-06-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 26 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1371 J/kg
Mixed-layer CIN
-5 J/kg
Mixed-layer LCL
1356 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
26 m²/s²
0-3 km storm-relative helicity
98 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.9

Open this sounding in Storm Lab

The text

As transmitted.

328 
WUUS52 KFFC 070114
SVRFFC
GAC015-129-070145-
/O.NEW.KFFC.SV.W.0232.250607T0114Z-250607T0145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
914 PM EDT Fri Jun 6 2025

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Southeastern Gordon County in northwestern Georgia...
  Northeastern Bartow County in northwestern Georgia...

* Until 945 PM EDT.

* At 914 PM EDT, a severe thunderstorm was located near Sonoraville,
  or near Calhoun, moving east at 40 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Calhoun, Adairsville, Fairmount, Ranger, Sonoraville, Redbud,
  Folsom, and Funkhouser.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3452 8465 3451 8466 3447 8465 3443 8465
      3435 8472 3434 8496 3452 8499 3456 8468
TIME...MOT...LOC 0114Z 261DEG 36KT 3445 8488 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
1 follow-up statement
502 
WWUS52 KFFC 070132
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
932 PM EDT Fri Jun 6 2025

GAC015-129-070141-
/O.CAN.KFFC.SV.W.0232.000000T0000Z-250607T0145Z/
Gordon GA-Bartow GA-
932 PM EDT Fri Jun 6 2025

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN GORDON AND
NORTHEASTERN BARTOW COUNTIES IS CANCELLED...

The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.  However, heavy rain is
still possible with this thunderstorm.

&&

LAT...LON 3452 8465 3451 8466 3447 8465 3443 8465
      3435 8472 3434 8496 3452 8499 3456 8468
TIME...MOT...LOC 0130Z 261DEG 36KT 3448 8467 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 6, 8:03 PM EDT, 1 hour 11 minutes earlier.

Area forecast discussion, Jun 6, 8:03 PM EDT, 1 hour 11 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
803 PM EDT Fri Jun 6 2025

...New 00Z Aviation Discussion...

.SHORT TERM...
(This evening through Saturday)
Issued at 319 PM EDT Fri Jun 6 2025

Key Messages:

 - The highest severe weather threat this evening will occur in
   northwest Georgia between 6 PM and 2 AM.

 - A line of strong to severe thunderstorms may impact Georgia
  between 4 PM and 11 PM on Saturday, with damaging winds in west
  Georgia being the primary concern.

This Evening and Tonight:

Widely scattered showers and thunderstorms will continue across
portions of Georgia through sunset. Then storm activity should
diminish over most of the state due to a loss of diurnal heating.
The exception should be northwest Georgia where a weak shortwave
will provide the necessary lift for continued storm activity.
Isolated strong storms could occur before 6 PM, but the peak in any
severe activity should be north of Interstate 85 during the 6 PM to
2 AM time window. Bulk shear (0-6 km) of 25 to 35 kt, MUCAPE values
in the 1200-2200 J/kg range and hodographs that lean towards the
linear, should support organized convection in the form of clusters
or bowing line segments. This should broadly favor isolated damaging
wind gusts in the 40 to 60 mph range as the main threat. A Severe
Thunderstorm Watch may be considered for northwest Georgia at some
point this evening. Thunderstorms activity should diminish rapidly
after 2 AM.

Saturday's Severe Outlook:

The primary change in the forecast for Saturday is the upgrade in
the SPC's Severe Weather Outlook from Slight (Level 2 of 5) to
Enhanced (Level 3 of 5) for parts of west Georgia and Alabama. The
upgrade was made do to the increasing likelihood of an MCS with
damaging straight line winds after 4 PM on Saturday. The primary
threat should be gusts in the 50 to 70 mph range, though an brief
tornadic spin up is possible. Diurnally driven thunderstorms may
develop in the afternoon ahead of any MCS and there is small risk
that a couple of the could produce severe downbursts. The storms
associated with tomorrows severe MCS threat should develop along the
KS/OK border this evening, then they will progress rapidly to the
east along a well defined theta-e gradient tonight and Saturday
morning. Warm and humid conditions on Saturday, especially in
Alabama, but continuing into Georgia, will provide ample fuel for
vigorous updrafts. Per the HREF guidance, widespread MUCAPE values
in excess of 2000 J/kg are likely Saturday afternoon and evening.
This instabillity should combine with weak a shortwave and strong
cool pool development to further enhance storm organization. The
current Enhanced Risk area highlights the most likely track of any
MCS. However much deepens on the strength of the cold pool that
develops to our west. A very strong cold pool could drive the core
of the severe threat further south, while less organization could
allow storms to inch northwards. In either case, anyone with
afternoon or evening plans across west Georgia should monitor the
weather closely on Saturday.

Albright

&&

.LONG TERM...
(Sunday morning through next Thursday)
Issued at 319 PM EDT Fri Jun 6 2025

 - Daily rain and thunder chances to persist Sunday through at
   least Thursday of next week.

 - There remains a potential for severe thunderstorms on Sunday
   and Monday.

 - Near-normal temperatures (+/- 3 deg) through Thursday.

The long term forecast, Sunday through at least Thursday of next
week, looks to be largely unsettled with daily rain and thunder
chances as a result of several disturbances rounding the base of a
large upper low situated over the Upper MidWest. As we know,
defining specifics such as timing and placement of convection can be
tricky during a NW flow type pattern which is where we currently
find ourselves in...

On Sunday Morning, showers and thunderstorms may be ongoing in the
form of a cluster or MCS type feature as a shortwave and associated
low pressure system -- likely becoming occluded -- track through the
Ohio and TN Valleys. Some storms may be strong to severe as they
enter the area but may lose steam with the lack of heating. However,
the location of the frontal boundary and any remnant boundaries may
provide the focus for additional storm development later in the
afternoon into the evening on Sunday. This will largely depend on
how quickly things recover from morning activity. The Storm
Prediction Center (SPC) has much of Central GA highlighted in a
Slight Risk area (Level 2 out of 5) during this time period.
Damaging winds will be the primary hazard for any storms Sunday
morning with damaging winds and an isolated hail threat if/when
storms materialize during the afternoon and evening.

We'll have to see how far the frontal boundary makes it through the
area on Sunday as this will be a focus area for storm development on
Monday and possibly on Tuesday. Theta-e guidance suggests somewhere
in the vicinity of Interstates 20 and 85. The upper low over the
Upper MidWest will also be shifting east towards the Great Lakes and
may provide that extra lift need to get thunderstorms mainly during
the afternoon and evening both Monday and Tuesday. On thing to
monitor will be the threat for severe thunderstorms -- SPC maintains
a 15% risk area for Monday (currently Day 4) just to our west. Would
not be surprised to see a risk area depicted in their next update
for what would be Day 3 for portions of Central GA.

Heading into mid-week (Wednesday), the upper low lifts to the
northeast, weak ridging builds over the Central U.S and surface high
pressure begins to take up residence over portions of the Ohio and
TN Valley Regions. Daily rain and thunder chances look to be
diurnally enhanced (i.e. coincide with daytime heating). As you plan
for vacations, travel, outdoor activities, etc.  keep in mind that
frequent lightning, gusty erratic winds, and locally heavy rainfall
may accompany any storms regardless of severity. Stay weather aware!

Near-normal temperatures can be expected through the long term
period -- forecast highs in the 80s and lows in the 60s. The
presence of clouds and/or convection could have an impact on
temperatures resulting in slightly cooler temperatures.

07

&&

.AVIATION...
(00Z TAFS)
Issued at 755 PM EDT Fri Jun 6 2025

Scattered thunderstorms are ongoing across portions of far north
and northwest Georgia, and will continue to move east over the
next few hours. As a result, there is a TEMPO for TSRA from 01-03Z
at ATL. MVFR to IFR level clouds and lowered visibilities between
4-6 SM may develop in the morning between 09-14Z in locations
that see rainfall this evening, though confidence is low on the
extent of any ceiling/visibility restrictions that could occur.
Winds will be W through the period, at 5-8 kts this evening and
overnight, then increasing to 8-12 kts with gusts of 18-22 kts
after 15Z on Saturday. Another round of thunderstorms is forecast
to enter the area in the mid to late afternoon on Saturday, moving
eastward through the evening. A PROB30 for TSRA is being carried
from 22-02Z at ATL on Saturday.

//ATL Confidence...00Z Update...
Medium confidence on Saturday morning lower cigs/vsbys and timing
of thunderstorms.
High confidence on all other elements.

King

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          70  89  70  83 /  20  30  40  70
Atlanta         72  88  71  83 /  40  50  50  80
Blairsville     64  82  64  78 /  50  40  60  70
Cartersville    69  88  69  83 /  30  40  60  80
Columbus        73  92  74  88 /  30  60  50  80
Gainesville     70  87  70  82 /  30  30  50  70
Macon           72  92  73  88 /  10  60  60  80
Rome            70  88  70  85 /  30  50  60  70
Peachtree City  70  88  70  84 /  30  60  60  80
Vidalia         74  93  75  91 /  10  40  40  80

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
None.
&&

SHORT TERM...Albright
LONG TERM....07
AVIATION...King
Hazardous weather outlook, Jun 6, 3:25 PM EDT, 5 hours 49 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
325 PM EDT Fri Jun 6 2025

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-071930-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
325 PM EDT Fri Jun 6 2025

This Hazardous Weather Outlook is for north and central Georgia.

.DAY ONE...This Afternoon and Tonight...

Strong to severe thunderstorms with the potential to produce wind
gusts in the 40 to 60 mph range may occur in northwest Georgia
between between 4 PM today and 2 AM Saturday. Isolated storms are
possible in other portions of western and central Georgia during
the same time range, but the severe risk is lower.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday...

Isolated thunderstorms are possible across Georgia Saturday
afternoon, but the greatest risk for severe weather is expected in
west central Georgia between 4 PM and 11 PM when a complex of
storms moves out of Alabama. The primary hazard with this line of
storms should be wind gusts in the 50 to 70 mph range.

Daily thunderstorm activity will likely continue in Georgia
through next Thursday. A limited potential for severe weather will
exist each day.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

In the hours before

Special weather statement, Jun 6, 7:11 PM EDT, 2 hours 3 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
711 PM EDT Fri Jun 6 2025

GAZ005>007-070000-
Gilmer GA-Murray GA-Fannin GA-
711 PM EDT Fri Jun 6 2025

...A strong thunderstorm will impact portions of north central
Gilmer, northeastern Murray and Fannin Counties through 800 PM EDT...

At 710 PM EDT, a strong thunderstorm was near Jones Mill, or 12 miles
southwest of Ducktown, moving east at 40 mph.

HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Blue Ridge, Morganton, Hemp, Mineral Bluff, Jones Mill, Higdon,
Colwell, Hurst, Loving, Cohutta Wilderness, and Epworth.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3499 8416 3498 8415 3495 8418 3493 8416
      3491 8413 3489 8411 3486 8412 3485 8414
      3483 8415 3479 8418 3484 8465 3499 8464
TIME...MOT...LOC 2310Z 275DEG 34KT 3493 8457

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
Special weather statement, Jun 6, 7:46 PM EDT, 1 hour 28 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
746 PM EDT Fri Jun 6 2025

GAZ006-007-070015-
Gilmer GA-Fannin GA-
746 PM EDT Fri Jun 6 2025

...A strong thunderstorm will impact portions of northeastern Gilmer
and southeastern Fannin Counties through 815 PM EDT...

At 746 PM EDT, a strong thunderstorm was over Cherry Log, or 7 miles
southwest of Blue Ridge, moving east at 25 mph.

HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Ellijay, Blue Ridge, East Ellijay, Dial, Margret, Pisgah, Cherry Log,
and Hurst.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3486 8415 3485 8414 3484 8415 3481 8414
      3480 8413 3480 8410 3478 8409 3465 8417
      3470 8450 3487 8450
TIME...MOT...LOC 2346Z 273DEG 21KT 3479 8441

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
Special weather statement, Jun 6, 7:54 PM EDT, 1 hour 20 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
754 PM EDT Fri Jun 6 2025

GAZ011-019-070045-
Chattooga GA-Floyd GA-
754 PM EDT Fri Jun 6 2025

...A strong thunderstorm will impact portions of southwestern Floyd
and southwestern Chattooga Counties through 845 PM EDT...

At 754 PM EDT, a strong thunderstorm was over Waterhouse, or near
Forney, moving east at 30 mph.

HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Rome, Cave Spring, Seney, Lindale, and Coosa.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3436 8516 3410 8508 3410 8512 3408 8512
      3408 8516 3410 8516 3410 8526 3409 8526
      3408 8534 3408 8542 3432 8546
TIME...MOT...LOC 2354Z 274DEG 26KT 3416 8549

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
Special weather statement, Jun 6, 7:58 PM EDT, 1 hour 16 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
758 PM EDT Fri Jun 6 2025

GAZ030-041-070045-
Polk GA-Haralson GA-
758 PM EDT Fri Jun 6 2025

...A strong thunderstorm will impact portions of Haralson and Polk
Counties through 845 PM EDT...

At 758 PM EDT, a strong thunderstorm was over Borden Springs, or 7
miles east of Piedmont, moving east at 30 mph.

HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Cedartown, Buchanan, Bremen, Rockmart, Tallapoosa, Fish Creek, Etna,
Felton, Eubank Lake, Esom Hill, and Antioch.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3408 8542 3408 8526 3410 8526 3410 8516
      3408 8516 3408 8512 3410 8512 3410 8508
      3377 8505 3368 8534
TIME...MOT...LOC 2358Z 274DEG 26KT 3393 8549

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
Special weather statement, Jun 6, 8:17 PM EDT, 57 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
817 PM EDT Fri Jun 6 2025

GAZ006>008-014-015-070045-
Gilmer GA-Dawson GA-Union GA-Lumpkin GA-Fannin GA-
817 PM EDT Fri Jun 6 2025

...A strong thunderstorm will impact portions of Lumpkin,
southeastern Gilmer, north central Dawson, southern Union and
southeastern Fannin Counties through 845 PM EDT...

At 817 PM EDT, a strong thunderstorm was over Stover Creek Shelter,
or 14 miles southeast of Blue Ridge, moving east at 30 mph.

HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Dahlonega, Suches, Camp Merrill, Margret, Woods Hole Shelter, Dial,
Springer Mountain Shelter, Len Foote Hike Inn, Pisgah, Black Gap
Shelter, Stover Creek Shelter, Hawk Mountain Shelter, Porter Springs,
Turners Corner, Nimblewill, Blood Mountain Shelter, Gaddistown, and
Gooch Mountain Shelter.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3473 8385 3472 8386 3469 8386 3468 8387
      3467 8387 3466 8388 3462 8388 3461 8387
      3458 8387 3449 8393 3460 8435 3481 8426
TIME...MOT...LOC 0017Z 285DEG 27KT 3468 8419

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Special weather statement, Jun 6, 8:46 PM EDT, 28 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
846 PM EDT Fri Jun 6 2025

GAZ011-012-019-020-070115-
Chattooga GA-Gordon GA-Bartow GA-Floyd GA-
846 PM EDT Fri Jun 6 2025

...A strong thunderstorm will impact portions of northeastern Floyd,
southwestern Gordon, central Chattooga and northwestern Bartow
Counties through 915 PM EDT...

At 846 PM EDT, a strong thunderstorm was over Armuchee, or 7 miles
north of Rome, moving east at 35 mph.

HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Rome, Calhoun, Adairsville, Plainville, Shannon, Pinson, Oostanaula,
Tidings, and Armuchee.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3433 8533 3446 8531 3449 8497 3444 8493
      3432 8494
TIME...MOT...LOC 0046Z 268DEG 31KT 3438 8522

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 6, 8:17 PM EDTSpecial Weather StatementFFCLumpkin28 min
Jun 6, 8:46 PM EDTSpecial Weather StatementFFCFloyd29 min
Jun 6, 8:58 PM EDTSevere Thunderstorm WarningFFCBartow, Floyd, Gordon32 min
Jun 6, 11:30 PM EDTSpecial Weather StatementFFCWalton30 min
Jun 7, 12:00 AM EDTSpecial Weather StatementFFCClarke, Oconee30 min
Jun 7, 12:26 AM EDTSpecial Weather StatementFFCOglethorpe34 min
Jun 7, 3:58 PM EDTSevere Thunderstorm WarningFFCChattooga, Floyd, Haralson, Polk, Walker47 min
Jun 7, 4:13 PM EDTSevere Thunderstorm WarningFFCDade, Walker47 min
Jun 7, 4:35 PM EDTSevere Thunderstorm WarningFFCCatoosa, Murray, Walker, Whitfield40 min
Jun 7, 4:38 PM EDTSevere Thunderstorm WarningFFCBartow, Chattooga, Floyd, Gilmer, Gordon, Haralson and 5 more52 min
Jun 7, 4:46 PM EDTSevere Thunderstorm Warning Considerable damage threatFFCCarroll, Cobb, Douglas, Haralson, Paulding, Polk44 min
Jun 7, 5:03 PM EDTSevere Thunderstorm WarningFFCFannin, Gilmer, Lumpkin, Murray, Union, Whitfield42 min
Jun 7, 5:14 PM EDTSevere Thunderstorm WarningFFCBartow, Cherokee, Cobb, Dawson, Fulton, Gilmer and 5 more46 min
Jun 7, 5:18 PM EDTSevere Thunderstorm Warning Considerable damage threatFFCCarroll, Clayton, Cobb, Coweta, DeKalb, Douglas and 5 more42 min
Jun 7, 5:33 PM EDTSevere Thunderstorm WarningFFCDawson, Gilmer, Hall, Lumpkin, Pickens42 min
Jun 7, 5:34 PM EDTSpecial Weather StatementFFCCherokee, Cobb, Dawson, Forsyth, Gwinnett, Lumpkin26 min
Jun 7, 5:36 PM EDTSpecial Weather StatementFFCDeKalb24 min
Jun 7, 5:41 PM EDTSpecial Weather StatementFFCFannin, Towns, Union, White34 min
Jun 7, 5:49 PM EDTSpecial Weather StatementFFCClayton, DeKalb, Fayette, Fulton, Henry, Meriwether and 4 more26 min
Jun 7, 5:55 PM EDTSevere Thunderstorm WarningFFCBarrow, Cobb, DeKalb, Fulton, Gwinnett, Newton and 2 more50 min
Jun 7, 6:02 PM EDTSevere Thunderstorm WarningFFCBanks, Dawson, Hall, Lumpkin, White28 min
Jun 7, 6:03 PM EDTSpecial Weather StatementFFCBanks, Barrow, Gwinnett, Hall, Jackson, Walton27 min
Jun 7, 6:07 PM EDTSpecial Weather StatementFFCButts, Harris, Henry, Lamar, Meriwether, Pike and 2 more38 min
Jun 7, 6:12 PM EDTSevere Thunderstorm WarningFFCBarrow, Clarke, Gwinnett, Jackson, Madison, Morgan and 3 more48 min
Jun 7, 6:15 PM EDTSpecial Weather StatementFFCButts, Henry, Jasper, Morgan, Newton30 min
Jun 7, 6:25 PM EDTSevere Thunderstorm WarningFFCBarrow, Gwinnett, Hall, Jackson37 min
Jun 7, 6:31 PM EDTSpecial Weather StatementFFCBanks, Jackson, Madison29 min
Jun 7, 6:34 PM EDTSevere Thunderstorm WarningFFCGreene, Morgan, Newton, Oconee, Oglethorpe, Taliaferro and 1 more41 min
Jun 7, 6:41 PM EDTSpecial Weather StatementFFCHancock34 min
Jun 7, 6:45 PM EDTSevere Thunderstorm WarningFFCBanks, Clarke, Jackson, Madison, Morgan, Oconee and 2 more45 min
Jun 7, 6:46 PM EDTSevere Thunderstorm WarningFFCBaldwin, Greene, Hancock, Jasper, Jones, Morgan and 1 more44 min
Jun 7, 6:49 PM EDTSevere Thunderstorm WarningFFCGlascock, Hancock, Warren, Washington26 min
Jun 7, 6:56 PM EDTSevere Thunderstorm WarningFFCWilkes49 min
Jun 7, 7:06 PM EDTSpecial Weather StatementFFCGreene, Taliaferro24 min
Jun 7, 7:10 PM EDTSevere Thunderstorm WarningFFCGlascock, Hancock, Jefferson, Washington35 min
Jun 7, 7:19 PM EDTSevere Thunderstorm WarningFFCJefferson25 min
Jun 7, 7:25 PM EDTSevere Thunderstorm WarningFFCOglethorpe, Wilkes35 min
Jun 7, 7:43 PM EDTSpecial Weather StatementFFCJefferson32 min
Jun 7, 7:59 PM EDTSpecial Weather StatementFFCJefferson31 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2025Every severe thunderstorm warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.